# SDR REXA04015

- Difficulty date: September 20, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS FAILED AT 20, QRH FOLLOWED, UNEVENTFUL LANDING.  CIRCUIT BREAKER RESET PERFORMED, FLAPS PLACED ON 72 HOURS WATCH PER AD 98-20-01.  (M)
